MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534240
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an advanix rx biliary stent was implanted in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) performed on (b)(6) 2025.The patient's anatomy was tight prior to stent placement.During the procedure, the guide catheter broke inside the endoscope.The physician used a grasper to remove the broken guide catheter fragment, and the procedure was able to be completed successfully.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Imdrf impact code f2301 captures the reportable event of additional device required, as graspers were required to retrieve the broken fragment of the guide catheter.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix rx biliary stent was implanted in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) performed on (b)(6) 2025.The patient's anatomy was tight prior to stent placement.During the procedure, the guide catheter broke inside the endoscope.The physician used a grasper to remove the broken guide catheter fragment, and the procedure was able to be completed successfully.Reportedly, the procedure was extended as a result of the issue.However, there were no patient complications reported.***additional information received on december 11, 2025*** it was reported that the guidewire was in the patient during the attempted deployment.Per the ifu, "if the guidewire is not completely retracted into the delivery system, the stent cannot be fully deployed." the user did not follow the ifu; therefore, this complaint has been assigned ar code 5191: 2457 to capture user error.
 
Additional Manufacturer Narrative
Block b5 (describe event or problem) and h6 (device codes) have been updated with additional information received from (b)(6), (gi associate territory manager iv) on december 11, 2025.Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Imdrf impact code f2301 captures the reportable event of additional device required, as graspers were required to retrieve the broken fragment of the guide catheter.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix rx biliary stent was implanted in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) performed on (b)(6) 2025.The patient's anatomy was tight prior to stent placement.During the procedure, the guide catheter broke inside the endoscope.The physician used a grasper to remove the broken guide catheter fragment, and the procedure was able to be completed successfully.Reportedly, the procedure was extended as a result of the issue.However, there were no patient complications reported.
 
Additional Manufacturer Narrative
Block b5 and h6 (device codes) have been corrected.Per further review of the information received, the device was deemed to have been used within label.Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Imdrf impact code f2301 captures the reportable event of additional device required, as graspers were required to retrieve the broken fragment of the guide catheter.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23318777
Report Number3005099803-2025-05362
Device Sequence Number4877946
Product Code FGE
UDI-Device Identifier08714729787334
UDI-Public(01)08714729787334(17)270617(10)36839813
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K203162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534240
Device Catalogue NumberM00534240
Device Lot Number0036839813
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer12/11/2025
01/16/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date01/05/2026
02/09/2026
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown